# SDR VNAA2013031800012

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 21,096 hours, 20,782 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861HB
- Part serial: 646
- Condition: Damaged
- Location: Stall Warning
- Part time: 5,274 hours, 5,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APPARENT LIGHTNING STRIKE TO NOSE OF AIRCRAFT DURING CLIMBOUT.  CREW LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THE FOLLOWING: RIGHT AOA VANE, NUMBER TWO (2) VHF ANTENNA, LEFT HORIZONTAL STAB TIP FAIRING GRANGER MOD AND SEVERAL STATIC WICKS.  MAINTENANCE REPAIRED VARIOUS BURN SPOTS ON RIGHT SIDE OF FUSELAGE AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
